Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 19, 2015, 3:00 PM CST for 17 counties in Wisconsin. It took effect at Feb 20, 2015, 1:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2015, 3:00 PM CST (21:00 UTC)
- In effect from
- Feb 20, 2015, 1:00 AM CST
- Expired
- Feb 20, 2015, 8:34 AM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Jefferson County, WI, Kenosha County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 25 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
764 WWUS43 KMKX 192100 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CST THU FEB 19 2015 ...ANOTHER ROUND OF BITTERLY COLD TEMPERATURES OVERNIGHT... .ARCTIC HIGH PRESSURE WITH INCREASING WINDS TOWARDS SUNRISE WILL ONCE AGAIN LEAD TO VERY COLD TEMPERATURES AFTER 1 AM CST FRIDAY. WIZ046-047-051-052-057>060-063>066-068>072-200500- /O.NEW.KMKX.WC.Y.0007.150220T0700Z-150220T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 300 PM CST THU FEB 19 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CST FRIDAY. * WIND CHILL VALUES...20 TO 26 BELOW ZERO. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JTS
4 follow-up statements
407 WWUS43 KMKX 200300 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 PM CST THU FEB 19 2015 ...ANOTHER ROUND OF BITTERLY COLD TEMPERATURES OVERNIGHT... .ARCTIC HIGH PRESSURE WITH INCREASING WINDS TOWARDS SUNRISE WILL ONCE AGAIN LEAD TO VERY COLD TEMPERATURES AFTER 1 AM CST FRIDAY. WIZ046-047-051-052-057>060-063>066-068>072-201100- /O.CON.KMKX.WC.Y.0007.150220T0700Z-150220T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 900 PM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST FRIDAY. * WIND CHILL VALUES...20 TO 26 BELOW ZERO. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
104 WWUS43 KMKX 201035 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 AM CST FRI FEB 20 2015 ...EXPECT BITTERLY COLD TEMPERATURES EARLY THIS MORNING... .COLD AIR IN PLACE OVER THE REGION ASSOCIATED WITH ARCTIC HIGH PRESSURE...COMBINED WITH INCREASING SOUTHERLY WINDS EARLY THIS MORNING...IS PRODUCING VERY COLD WIND CHILL TEMPERATURES. THE INCREASING SOUTH WINDS WILL BE BRINGING RELATIVELY WARMER AIR INTO THE REGION AND MAY BRING WIND CHILL VALUES ABOVE ADVISORY CRITERIA BEFORE THE MID-MORNING EXPIRATION. WIZ046-047-051-052-057>060-063>066-068>072-201600- /O.CON.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 435 AM CST FRI FEB 20 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...20 TO 28 BELOW ZERO. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ REM
325 WWUS43 KMKX 201324 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 724 AM CST FRI FEB 20 2015 ...EXPECT BITTERLY COLD TEMPERATURES ENDING THIS MORNING... .COLD AIR OVER THE REGION IS IS BEGINNING TO SLOWLY WARM WITH SOUTHERLY WINDS AS ARCTIC HIGH PRESSURE SLOWLY MOVES SOUTHEAST TOWARD THE MID-ATLANTIC STATES. WHILE THE INCREASING SOUTHERLY WINDS ARE STILL PRODUCING VERY COLD WIND CHILL TEMPERATURES OVER SOUTHEAST WISCONSIN...INCREASING CLOUDS AND WARMING TEMPERATURES HAVE BROUGHT WIND CHILL VALUES INTO THE TEENS BELOW OVER SOUTH CENTRAL WISCONSIN. THE WIND CHILL ADVISORY IS BEING CANCELLED FOR ALL OF SOUTH CENTRAL WISCONSIN. WIZ046-047-057-063-068-069-201430- /O.CAN.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/ MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE... WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT 724 AM CST FRI FEB 20 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES ARE IN THE TEENS BELOW ZERO AND WILL CONTINUE TO RISE DURING THE REST OF THE MORNING HOURS. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED FOR ALL OF SOUTH CENTRAL WISCONSIN. $$ WIZ051-052-058>060-064>066-070>072-201500- /O.CON.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 724 AM CST FRI FEB 20 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...20 TO 23 BELOW ZERO...BUT MAY RISE ABOVE CRITERIA BEFORE THE 10 AM EXPIRATION. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ REM
054 WWUS43 KMKX 201434 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 834 AM CST FRI FEB 20 2015 ...TEMPERATURES WILL CONTINUE TO RISE THIS MORNING... WIZ051-052-058>060-064>066-070>072-201545- /O.CAN.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 834 AM CST FRI FEB 20 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES ACROSS SOUTHERN WISCONSIN HAVE RISEN ABOVE 20 BELOW ZERO. THUS...THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ JTS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 9:28 AM CST, 5 hours 32 minutes earlier.
Area forecast discussion, Feb 19, 9:28 AM CST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CST THU FEB 19 2015
.UPDATE...
QUIET CONDITIONS BUT VERY COLD AIR WILL STICK AROUND DURING THE
AFTERNOON TODAY. ARCTIC HIGH PRESSURE AND SUBSIDENCE...COUPLED
WITH DRY LOW LEVEL AIR SHOULD KEEP SKIES MOSTLY CLEAR THURSDAY.
WIND CHILL VALUES WILL REMAIN IN THE NEGATIVE TEENS AND SINGLE
DIGITS THIS AFTERNOON...BUT ABOVE WIND CHILL ADVISORY CRITERIA.
RAP BUFKIT SOUNDINGS SHOW STEEPENING LOW LEVEL LAPSE RATES THIS
AFTERNOON...BUT WITH THE SUBSIDENCE IN PLACE ALONG WITH THE DRY
LOW LEVEL AIR...FLURRIES DON/T APPEAR LIKELY.
&&
.AVIATION/18Z TAFS/...
VFR CONDITIONS THIS AFTERNOON AS ARCTIC HIGH PRESSURE...COUPLED
WITH ATMOSPHERIC SUBSIDENCE...WILL KEEP CONDITIONS QUIET AND SKIES
MOSTLY CLEAR. WHILE RAP BUFKIT SOUNDINGS INDICATE STEEPENING LOW
LEVEL LAPSE RATES...THE SUBSIDENCE IN PLACE ALONG WITH VERY DRY
LOW LEVELS INDICATE FLURRIES ARE NOT LIKELY.
&&
.PREV DISCUSSION... /ISSUED 337 AM CST THU FEB 19 2015/
SHORT TERM...
TODAY...FORECAST CONFIDENCE HIGH
SURFACE WINDS HAVE EASED UNDER 10 KNOTS WITH VERY SHALLOW NEAR-
SURFACE INVERSION DEVELOPING UNDER CLEAR SKIES. WIND CHILLS OF -20
TO -25 STILL PREVALENT ACROSS THE FORECAST AREA AND NOT EXPECTED TO
RISE ABOVE -20 BEFORE 16Z IN THE WEST AND 18Z IN THE EAST...WHERE
WINDS WILL BE A BIT HIGHER. NO CHANGE TO END TIME OF ADVISORY FOR NOW
..BUT WILL MONITOR TRENDS FOR POSSIBLE EARLY CANCELLATION IN THE
WEST AS WINDS WILL REMAIN LIGHT AS RIDGE OF HIGH PRESSURE PASSES
THROUGH. 925 MB TEMPS DO NOT MODIFY UPWARD UNTIL LATE
AFTERNOON/EVENING SO HIGHS IN THE SINGLE DIGITS ABOVE FROM PREVIOUS
FORECAST STILL ON TRACK.
TONIGHT...FORECAST CONFIDENCE HIGH
WINDS CHILL ADVISORIES WILL PROBABLY BE NEEDED AGAIN TONIGHT...BUT
COMBINATION OF EXPECTED LIGHT WINDS AND TEMPS NOT FALLING OFF AS
MUCH IN THE WEST AS IN THE EAST WILL LIMIT POTENTIAL OF -20 VALUES
ALONG AND SW OF A DELLS...MADISON TO JANESVILLE LINE. NEXT SHIFT CAN
ASSESS WITH UPDATED MODEL GUIDANCE AND HOME IN ON EXACT LOCATIONS
BUT ADVISORIES LOOK LIKELY TO THE NORTHWEST OF THE ABOVE LINE.
ISENTROPIC LIFT/LAYER Q-VECTOR CONVERGENCE AND ISENTROPIC FORECASTS
ALL SUPPORT MODEL QPF FIELDS THAT HOLD WARM AIR ADVECTION SNOW OFF
TO THE WEST OF THE CWA THROUGH 12Z FRIDAY.
FRIDAY THROUGH SATURDAY... FORECAST CONFIDENCE MEDIUM.
DRY AND COLD SURFACE HIGH PRESSURE WILL DEPART THE UPPER GREAT LAKES
AREA BY FRIDAY MORNING. NORTHWEST FLOW ALOFT AND A SURFACE LOW
PRESSURE TROUGH SLIDING INTO THE NORTHERN PLAINS WILL LEAD TO BRISK
SOUTHERLY WINDS ACROSS WISCONSIN. WARM AIR ADVECTION... ISENTROPIC
LIFT...INCREASING MOISTURE... WEAK Q-VECTOR CONVERGENCE AND A
SHORTWAVE WILL LEAD TO LIGHT SNOW SPREADING ACROSS SOUTHERN WI
MAINLY IN THE AFTERNOON AND EVENING. SNOW AMOUNTS WILL BE LIGHT...
UP TO 1.5 INCHES TOWARD CENTRAL WI. THE COLD TEMPS WILL BE MODERATED
TO THE UPPER TEENS ON FRIDAY AND UPPER 20S SATURDAY.
ON SATURDAY... A 500MB SHORTWAVE TROUGH AND COUPLED UPPER JET
STRUCTURE WILL HELP DEVELOP A STRONG SURFACE LOW PRESSURE SYSTEM
WITH A LOT OF MOISTURE OVER THE SOUTH CENTRAL STATES. THIS SYSTEM IS
EXPECTED TO TRACK INTO THE NORTHEAST U.S. AND BARELY BRUSH SOUTHEAST
WISCONSIN. THE 00Z ECMWF AND CANADIAN MODELS ARE FURTHEST NORTH WITH
THE SNOW PRECIP SHIELD NOW WHILE THE NAM AND GFS KEEP SOUTHEAST WI
DRY. WE WILL CONTINUE TO KEEP AN EYE ON THIS SYSTEM TO SEE IF ITS
NORTHWARD TREND CONTINUES.
LONG TERM...
SUNDAY AND MONDAY...FORECAST CONFIDENCE HIGH.
ANOTHER SURGE OF ARCTIC AIR WILL DROP INTO SOUTHERN WI ON SUNDAY
NIGHT BEHIND THIS DEPARTING SYSTEM. SURFACE HIGH PRESSURE WILL DRIFT
ACROSS THE UPPER MIDWEST ON SUNDAY AND MONDAY. HIGHS ARE EXPECTED IN
THE LOWER TEENS THESE DAYS. LOWS WILL DIP BACK INTO THE SINGLE
DIGITS BELOW ZERO SUNDAY NIGHT.
TUESDAY AND WEDNESDAY... FORECAST CONFIDENCE MEDIUM.
A LOW PRESSURE TROUGH DROPPING SOUTHEAST THROUGH THE UPPER GREAT
LAKES MAY BRING ANOTHER ROUND OF LIGHT SNOW MONDAY NIGHT INTO
TUESDAY. TEMPS ON TUESDAY ARE EXPECTED TO RISE INTO THE 20S WITH THE
WEAK WARM AIR ADVECTION ASSOCIATED WITH THIS SYSTEM.
ARCTIC AIR WILL SURGE BACK INTO SOUTHERN WISCONSIN WEDNESDAY MORNING
AS ANOTHER MID LEVEL SHORTWAVE TROUGH DIVES INTO THE REGION. THIS
COLD DRY AIR IS EXPECTED TO HANG AROUND THROUGH THE END OF NEXT WEEK.
AVIATION/12Z TAFS/...
WINDS EASED WITH NEAR-SURFACE INVERSION DEVELOPING UNDER CLEAR
SKIES...AND WINDS WILL NOT JUMP UP MUCH AFTER DAYBREAK AS GRADIENT
WILL CONTINUE TO WEAKEN WITH RIDGE OF HIGH PRESSURE BUILDING IN.
GENERALLY CLEAR SKIES...THOUGH STEEP LOW-LEVEL LAPSE RATES AGAIN
BRING THE POTENTIAL OF SCATTERED STRATO CU DEVELOPMENT THIS
AFTERNOON...THOUGH CHANCE OF BROKEN MVFR LESS THAN YESTERDAY. WILL
SEE AN INCREASE OF HI LEVEL CLOUDS TOWARDS THE END OF THE FORECAST
PERIOD AS WARM AIR PUSHES IN AHEAD OF NEXT TROUGH. KEEPING SNOW OUT
OF TAF SITES THROUGH 12Z FRIDAY...WITH KMKE NOT EXPECTED TO SEE SNOW
UNTIL AFTER 18Z.
MARINE...
A SMALL CRAFT ADVISORY MAY BE NEEDED FRIDAY INTO FRIDAY NIGHT AS
SOUTHERLY WINDS INCREASE TO NEAR ADVISORY LEVELS AHEAD OF AN
APPROACHING TROUGH OF LOW PRESSURE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
UPDATE...JTS
TODAY/TONIGHT AND AVIATION/MARINE...REM
FRIDAY THROUGH WEDNESDAY...MRCHazardous weather outlook, Feb 19, 12:05 PM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1205 PM CST THU FEB 19 2015 WIZ046-047-051-052-056>060-062>072-201815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1205 PM CST THU FEB 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY MAY BE NEEDED TONIGHT AS VERY COLD CONDITIONS WILL PREVAIL...THOUGH WINDS WILL BE LIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF ARCTIC AIR WILL LOWER WIND CHILL TEMPERATURES TO BETWEEN 20 AND 25 BELOW ZERO FOR LATE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-201815- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1205 PM CST THU FEB 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE FOLLOWING PERIODS...FRIDAY AFTERNOON AND EVENING FOR BRISK SOUTH WINDS...SATURDAY NIGHT AND SUNDAY FOR BRISK NORTH WINDS WITH ANOTHER ARCTIC FRONT...AND MONDAY NIGHT THROUGH TUESDAY EVENING FOR BRISK SOUTHWEST WINDS. WWW.WEATHER.GOV/MKX
Nearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.